# SDR SWAA2020022874860

- Difficulty date: February 24, 2020
- Submitted: February 28, 2020
- Operation: Air carrier
- Aircraft: N933WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36640
- Aircraft time: 37,475 hours, 22,653 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33077
- Part serial: BNG19156
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR EMERGENCY EXIT SLIDE PRESSURE WAS NOT IN THE GREEN BAND.          / R&R SIDE IAW MT.
